Alert archive / Missouri / Freeze Warnings in 2014

Freeze Warning 3, NWS Kansas City, MO

October 30, 20147 counties in Kansas; 37 counties in Missouri

NWS Kansas City, MO issued this freeze warning at Oct 30, 2014, 3:00 AM CDT for 7 counties in Kansas; 37 counties in Missouri. It took effect at Oct 31, 2014, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2014, 3:00 AM CDT (08:00 UTC)
In effect from
Oct 31, 2014, 10:00 PM CDT
Expired
Nov 1, 2014, 9:00 AM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2087 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WWUS73 KEAX 300800
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
300 AM CDT THU OCT 30 2014

...HARD FREEZE EXPECTED FRIDAY NIGHT THROUGH SATURDAY MORNING...

.VERY COLD AIR WILL FILTER INTO THE REGION ON FRIDAY...AND WILL
COMBINE WITH LIGHT WINDS AND CLEAR SKIES TO ALLOW TEMPERATURES TO
FALL BELOW FREEZING BY 10 PM FRIDAY NIGHT...AND DROP INTO THE 20S
THROUGHOUT THE AREA BY SUNRISE ON SATURDAY. THESE TEMPERATURES ARE
EXPECTED TO EFFECTIVELY END THE GROWING SEASON FOR THE REGION.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-302130-
/O.NEW.KEAX.FZ.W.0003.141101T0300Z-141101T1400Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
300 AM CDT THU OCT 30 2014

...FREEZE WARNING IN EFFECT FROM 10 PM FRIDAY TO 9 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO
9 AM CDT SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL BELOW FREEZING BY 10 PM FRIDAY
  NIGHT...AND WILL BOTTOM OUT IN THE MID TO UPPER 20S BY THE EARLY
  MORNING HOURS SATURDAY. TEMPERATURES WILL REMAIN BELOW FREEZING
  THROUGH 9 AM SATURDAY MORNING.

* IMPACTS: THESE COLD TEMPERATURES WILL END THE GROWING SEASON
  THROUGHOUT THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT
  UNPROTECTED OUTDOORS WILL DIE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
300 
WWUS73 KEAX 310841
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 AM CDT FRI OCT 31 2014

...HARD FREEZE EXPECTED TONIGHT THROUGH SATURDAY MORNING...

.VERY COLD AIR WILL FILTER INTO THE REGION TODAY...AND WILL COMBINE
WITH LIGHT WINDS AND CLEAR SKIES TO ALLOW TEMPERATURES TO FALL BELOW
FREEZING BY 10 PM TONIGHT...THEN INTO THE 20S THROUGHOUT THE AREA BY
SUNRISE ON SATURDAY. THESE TEMPERATURES ARE EXPECTED TO EFFECTIVELY
END THE GROWING SEASON FOR THE REGION.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-312130-
/O.CAN.KEAX.FZ.W.0001.141101T0300Z-141101T1400Z/
/O.CON.KEAX.FZ.W.0003.141101T0300Z-141101T1400Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
341 AM CDT FRI OCT 31 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL BELOW FREEZING BY 10 PM
  TONIGHT...THEN WILL BOTTOM OUT IN THE MID TO UPPER 20S BY THE
  EARLY MORNING HOURS SATURDAY. TEMPERATURES WILL REMAIN BELOW
  FREEZING THROUGH 9 AM SATURDAY MORNING.

* IMPACTS: THESE COLD TEMPERATURES WILL END THE GROWING SEASON 
  THROUGHOUT THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT 
  UNPROTECTED OUTDOORS WILL DIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
428 
WWUS73 KEAX 311901
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
201 PM CDT FRI OCT 31 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011400-
/O.CON.KEAX.FZ.W.0003.141101T0300Z-141101T1400Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
201 PM CDT FRI OCT 31 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL BELOW FREEZING BY 10 PM
  TONIGHT...THEN WILL BOTTOM OUT IN THE LOWER TO MIDDLE 20S BY EARLY
  SATURDAY. TEMPERATURES WILL THEN REMAIN BELOW FREEZING THROUGH 9 AM
  SATURDAY MORNING.

* IMPACTS: COLD TEMPERATURES WILL END THE GROWING SEASON THROUGHOUT
  THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT UNPROTECTED
  OUTDOORS WILL DIE. ADDITIONALLY...ANY SENSITIVE ANIMALS NORMALLY
  LEFT OUTSIDE SHOULD BE PROVIDED SHELTER FOR WARMTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
405 
WWUS73 KEAX 010942
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 AM CDT SAT NOV 1 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011400-
/O.CON.KEAX.FZ.W.0003.000000T0000Z-141101T1400Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
442 AM CDT SAT NOV 1 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURE: TEMPERATURES HAVE PLUNGED BELOW THE FREEZING MARK
  ACROSS THE AREA OVERNIGHT AND WILL REMAIN THERE THROUGH 9 AM
  SATURDAY MORNING.

* IMPACTS: COLD TEMPERATURES WILL END THE GROWING SEASON 
  THROUGHOUT THE ENTIRE REGION. ANY SENSITIVE VEGETATION LEFT 
  UNPROTECTED OUTDOORS WILL DIE. ADDITIONALLY...ANY SENSITIVE 
  ANIMALS NORMALLY LEFT OUTSIDE SHOULD BE PROVIDED SHELTER FOR 
  WARMTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

LG
085 
WWUS73 KEAX 011400
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 AM CDT SAT NOV 1 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM...

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011500-
/O.EXP.KEAX.FZ.W.0003.000000T0000Z-141101T1400Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
900 AM CDT SAT NOV 1 2014

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. 

TEMPERATURES AT 9 AM ARE NEAR FREEZING...BUT WILL CONTINUE TO WARM TO
ABOVE FREEZING WITHIN THE NEXT HOUR. EXPECT TEMPERATURES TO CONTINUE
TO CLIMB THROUGH THE DAY INTO THE UPPER 40S TO LOWER 50S. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Oct 30, 12:55 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 30, 12:55 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 AM CDT Thu Oct 30 2014

.DISCUSSION...
Issued at 303 AM CDT WED OCT 29 2014

Over the next 7 days, the main concerns will be cold temperatures
and the resulting potential for frost/freeze on several mornings,
and rain/storm chances early next week.

This morning will start out with brisk high pressure over the area
and many locations in northern MO dropping to the mid to upper 30s;
then, cooler air will continue to trickle down into the region this
afternoon, resulting in high temperatures a few additional degrees
below yesterday's highs -- mainly in the upper 50s to lower 60s.
Southerly flow will then briefly return for tonight and part of
Thursday, resulting in the warmest temperatures of the next 7 days
in the 60s to near 70 Thursday afternoon. A few isolated showers are
still possible, and may become slightly more widespread from west to
east as a shortwave trough moves through tomorrow, but nominal
rainfall amounts are expected and PoPs remain low.

Behind Thursday's shortwave trough, a much deeper trough will sink
from southern Canada into the Great Lakes region from Thursday night
through Friday. The track of this system has come progressively
further to the west in the last few model runs, and will usher the
coldest air of the season into the CWA for Friday and Friday night.
Have lowered Friday morning's highs by several degrees and added a
mention of patchy frost in our north, but the biggest reduction in
forecast temperatures was to Friday afternoon's highs and Saturday
morning's lows. All models bring a broad area of high pressure into
the central CONUS as 850 hPa temperatures drop into the -2 to -7
degree range on Friday, making any diurnal warming very difficult.
Have dropped highs into the 40s CWA-wide for Friday, and may need to
trend even a touch colder if models continue to head this direction.
Lows for Friday night into Saturday morning now look solidly in the
20s to at most 30 degrees, and will likely result in the first hard
freeze of the year throughout the forecast area.

As the trough pushes east, temperatures will gradually warm for the
rest of the weekend and into next week, but will be modulated by
rain chances Monday and Tuesday. A low pressure system will lift out
of the Rockies on Sunday and will lift into North Dakota by Monday,
dragging a slow-moving cold front through the CWA Monday through at
least Tuesday morning. Showers and a few isolated thunderstorms will
become possible ahead of the system on Sunday night, and will become
more likely along the boundary on Monday. General model consensus is
now for the base of that trough to cut off over the desert southwest
and linger there through the end of the forecast period while the
surface front stalls over southern Missouri, but this is a deviation
from yesterday's more progressive solutions, so the forecast becomes
more unclear for Tuesday and beyond.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1255 AM CDT THU OCT 30 2014

VFR conditions are expected to persist through the forecast period.
Southwest winds will increase to around 40 kts at 500-1000 ft AGL,
resulting in a period of low-level wind shear between 09z and 13z
while surface winds remain light southeasterly. A few light rain
showers are possible around 15z-18z, but should not significantly
reduce visibility, and ceilings should remain around 10 kft. A cold
front will move through the TAF sites around 18z, veering winds
sharply to the northwest at speeds around 15 to 20 kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Laflin
Hazardous weather outlook, Oct 29, 5:01 PM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT WED OCT 29 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-302215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
501 PM CDT WED OCT 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 A HARD FREEZE IS EXPECTED SATURDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 11:02 AM CDTSpecial Weather StatementEAXPettis43 min

Nearby

Freeze Warnings in Missouri, 2014Freeze Warnings in Kansas, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.